Segal-type algebraic models of n–types

David Blanc*, Simona Paoli

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

For each n≥1, we introduce two new Segal-type models of n–types of topological spaces: weakly globular n–fold groupoids and their lax version. We show that any n–type can be represented up to homotopy by such models via an explicit algebraic fundamental n–fold groupoid functor. We compare these models to Tamsamani’s weak n–groupoids, and extract from them a model for (k−1)–connected n–types.

Original languageEnglish
Pages (from-to)3419-3491
Number of pages73
JournalAlgebraic and Geometric Topology
Volume14
Issue number6
DOIs
Publication statusPublished - 15 Jan 2015

Keywords

  • Algebraic model
  • N–fold groupoid
  • N–type
  • Weakly globular

Fingerprint

Dive into the research topics of 'Segal-type algebraic models of n–types'. Together they form a unique fingerprint.

Cite this